MathSciNet Relay Station
MathSciNet bibliographic data
MR2099549 60H25 (60K05)
de Saporta, Benoîte; Guivarc'h, Yves; Le Page, Emile On the multidimensional stochastic equation $Y\sb {n+1}=A\sb nY\sb n+B\sb n$. C. R. Math. Acad. Sci. Paris 339 (2004), no. 7, 499–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement